| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 27-aug-2019 the following findings: during investigation, the pump was returned with a cracked battery compartment.The battery cap was also stripped and unable to secure to the pump in order to power on the pump.A test battery cap was used and was able to secure enough and power on the pump.A 12-duration test was completed with test cap with no power loss or rebooting duplicated.Unrelated to the original complaint, the pump powered on to a dim and discolored display.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.
Event or Problem Description
On 08-aug-2019, the reporter contacted animas, alleging a power (damage) issue.It was alleged that the battery compartment was cracked and the patient was unable to tighten the battery cap to the pump.There was no allegation of an adverse event associated with this complaint.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.